# SDR CHQA201100432

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 23,409 hours, 18,779 cycles
- Engine: Allsn AE3007A
- Engine time: 24,137 hours, 17,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525800013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT FLOOR SILL FROM FRAME 43 TO FRAME 44.  MAINTENANCE REPLACED THE LEFT FLOOR SILL AT FRAME 43 TO FRAME 44 IN ACCORDANCE WITH SRM 51-40-02.
